# SDR CA111215009

- Difficulty date: December 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,433 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 6006271852
- Condition: Corroded
- Location: Fuel Tank
- Part time: 29,256 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL BALANCING PIPES ASSOCIATED WITH L/H & R/H COLLECTOR TANK REMOVAL HAVE BEEN FOUND WITH VARYING LEVELS OF CORROSION. THIS CORROSION IS DUE TO THE GROUNDING COUPLINGS WEARING AWAY THE FLANGES OF THE PIPES. ONCE THE FLANGES ARE WORN THEY ARE SUSCEPTABLE TO CORROSION FROM CONTACT BETWEEN THE DISSIMILAR METALS OF THE COUPLINGS AND PIPE FLANGES. THE AFFECTED PIPES ARE FOUND INSIDE L/H AND R/H CENTRE WING FUEL TANKS. ACCESS FOR THESE PIPES IS VIA WING FUEL ACCESS PANELS 510AB, 510BB. 610AB, AND 610BB. THE LOCATION IS WS00.00 - WS47.61. THIS DEFECT WAS FOUND DURING PIPE REMOVAL WHICH WAS REQUIRED FOR SHEET METAL ACCESS TO CARRY OUT AN UNRELATED REPAIR.
